Acta Mathematica, 1916, Volume 41

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (14 articles)

Issue 1

[1] Über den Zusammenhang zwischen dem Maximalbetrage einer analytischen Funktion und dem grössten Betrage bei gegebenem Argumente der Funktion

A. Wiman Uppsala

TBD mathscidoc:1701.33569

Acta Mathematica, 41, (1), 1-28, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 204 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur la limitation du degré des coëfficients des équations différentielles algébriques à points critiques fixes

Jean Chazy Lille

TBD mathscidoc:1701.33570

Acta Mathematica, 41, (1), 29-69, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über lineare Funktionalgleichungen

Friedrich Riesz Kolozsvár

TBD mathscidoc:1701.33571

Acta Mathematica, 41, (1), 71-98, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 434 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Potenzreihen, deren Konvergenzkreis natürliche Grenze ist

Georg Pólya Zürich

TBD mathscidoc:1701.33572

Acta Mathematica, 41, (1), 99-118, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 157 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Contributions to the theory of the riemann zeta-function and the theory of the distribution of primes

G. H. Hardy Trinity College, Cambridge J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33573

Acta Mathematica, 41, (1), 119-196, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 751 downloads ] [ 0 comments ] [ Cited by 166 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] L'Some problems of diophantine approximation’, acta mathematica

G. H. Hardy J. E. Littlewood

TBD mathscidoc:1701.33574

Acta Mathematica, 41, (1), 196-196, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 197 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur la série de lambert et son application à la théorie des nombres

S. Wigert Stockholm

TBD mathscidoc:1701.33575

Acta Mathematica, 41, (1), 197-218, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Untersuchungen zur Theorie der Folgen analytischer Funktionen

Robert Jentzsch Berlin

TBD mathscidoc:1701.33576

Acta Mathematica, 41, (1), 219-251, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Cited by 59 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Fortgesetzte Untersuchungen über die Abschnitte von Potenzreihen

Robert Jentzsch Berlin

TBD mathscidoc:1701.33577

Acta Mathematica, 41, (1), 253-270, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 285 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über einige Lösungen der Funktionalgleichung ψ($x$)·ψ($x$)=ψ($xy$)

Alexander Ostrowski Marburg a. d. L.

TBD mathscidoc:1701.33578

Acta Mathematica, 41, (1), 271-284, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 381 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Essai sur les fonctions ↔ du quatrième degré

Paul Appell Paris

TBD mathscidoc:1701.33579

Acta Mathematica, 41, (1), 285-303, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 199 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Abhandlungen zur Theorie der konformen Abbildung

Paul Koebe Jena

TBD mathscidoc:1701.33580

Acta Mathematica, 41, (1), 305-344, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 698 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Über die Nullstellen der Riemannschen Zetafunktion

R. J. Backlund Helsingfors

TBD mathscidoc:1701.33581

Acta Mathematica, 41, (1), 345-375, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 751 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Über die Fourierkoeffizienten einer stetigen Funktion

Torsten Carleman Uppsala

TBD mathscidoc:1701.33582

Acta Mathematica, 41, (1), 377-384, 1916.12
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved